Alert archive / New York / Small Craft Advisories in 2018

Small Craft Advisory 36, NWS Buffalo, NY

March 29, 2018

NWS Buffalo, NY issued this small craft advisory at Mar 29, 2018, 2:56 PM EDT. It took effect at Mar 30, 2018, 4:00 AM EDT. It was in force for 34 min.

The area

The counties it named.

The facts

Issued
Mar 29, 2018, 2:56 PM EDT (18:56 UTC)
In effect from
Mar 30, 2018, 4:00 AM EDT
Expired
Mar 30, 2018, 4:34 AM EDT
In force
34 min
Issued by
NWS Buffalo, NY

The text

As transmitted.

965 
WHUS71 KBUF 291856
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
256 PM EDT Thu Mar 29 2018

LOZ042>045-300300-
/O.NEW.KBUF.SC.Y.0036.180330T0800Z-180331T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
256 PM EDT Thu Mar 29 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 2 AM EDT
SATURDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 4 AM Friday to 2 AM EDT
Saturday.

* WINDS...Northwest 20 to 25 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

Reynolds
3 follow-up statements
013 
WHUS71 KBUF 292350
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
750 PM EDT Thu Mar 29 2018

LOZ042>045-300800-
/O.CON.KBUF.SC.Y.0036.180330T0800Z-180331T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
750 PM EDT Thu Mar 29 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO
2 AM EDT SATURDAY...

* WINDS...Northwest 20 to 25 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
754 
WHUS71 KBUF 300239
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1039 PM EDT Thu Mar 29 2018

LOZ042>045-301045-
/O.CON.KBUF.SC.Y.0036.180330T0800Z-180331T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
1039 PM EDT Thu Mar 29 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO
2 AM EDT SATURDAY...

* WINDS...Northwest 20 to 25 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
607 
WHUS71 KBUF 300834
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
434 AM EDT Fri Mar 30 2018

LOZ043-044-301630-
/O.CAN.KBUF.SC.Y.0036.000000T0000Z-180331T0600Z/
/O.NEW.KBUF.SC.Y.0037.180330T1200Z-180331T0900Z/
/O.NEW.KBUF.GL.A.0003.180401T0000Z-180401T1500Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
434 AM EDT Fri Mar 30 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 AM
EDT SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 8 AM this morning to 5 AM EDT
Saturday. A Gale Watch has also been issued. This Gale Watch is
in effect from Saturday evening through Sunday morning.

* WINDS...For the Small Craft Advisory...west to northwest 15 to
  20 knots. For the Gale Warning...west to 35 knots.

* WAVES...3 to 6 feet today and tonight...and 10 to 14 feet
  Saturday night and Sunday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

LOZ042-301630-
/O.CAN.KBUF.SC.Y.0036.000000T0000Z-180331T0600Z/
/O.NEW.KBUF.SC.Y.0037.180330T1200Z-180331T0900Z/
/O.NEW.KBUF.GL.A.0003.180331T2100Z-180401T1500Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
434 AM EDT Fri Mar 30 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 AM
EDT SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
MORNING...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 8 AM this morning to 5 AM EDT
Saturday. A Gale Watch has also been issued. This Gale Watch is
in effect from Saturday afternoon through Sunday morning.

* WINDS...For the Small Craft Advisory...west to northwest 15 to
  20 knots. For the Gale Warning...west to 35 knots.

* WAVES...3 to 6 feet today and tonight...and 8 to 11 feet
  Saturday afternoon through Sunday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

LOZ045-301630-
/O.CAN.KBUF.SC.Y.0036.000000T0000Z-180331T0600Z/
/O.NEW.KBUF.GL.A.0003.180401T0000Z-180401T1500Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
434 AM EDT Fri Mar 30 2018

...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...
...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Buffalo has issued a Gale Watch,
which is in effect from Saturday evening through Sunday morning.
The Small Craft Advisory has been cancelled.

* WINDS...West to 35 knots.

* WAVES...10 to 14 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

LOZ063>065-301630-
/O.NEW.KBUF.GL.A.0003.180401T0000Z-180401T1500Z/
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence
River-
434 AM EDT Fri Mar 30 2018

...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...

The National Weather Service in Buffalo has issued a Gale Watch,
which is in effect from Saturday evening through Sunday morning.

* WINDS...Southwest to west to 35 knots.

* WAVES...10 to 14 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

LOZ062-301630-
/O.NEW.KBUF.GL.A.0003.180331T2100Z-180401T1500Z/
Lake Ontario open waters from the Niagara River to Hamlin Beach-
434 AM EDT Fri Mar 30 2018

...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
MORNING...

The National Weather Service in Buffalo has issued a Gale Watch,
which is in effect from Saturday afternoon through Sunday
morning.

* WINDS...Southwest to west to 35 knots.

* WAVES...9 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

JJR/SMITH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 11:39 AM EDT, 3 hours 17 minutes earlier.

Area forecast discussion, Mar 29, 11:39 AM EDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1139 AM EDT Thu Mar 29 2018

.SYNOPSIS...
Developing low pressure will push northeast into the Ohio Valley
today then across New York State tonight. This system will spread a
soaking rain northeastward across our region this evening. Rainfall
will then tapering off late tonight into Friday morning with
possibly some wet snowflakes across the higher terrain. High
pressure and drier air will then build across the region late Friday
and Friday night. Surface high pressure will sliding off to our east
Saturday giving way to another area of low pressure pushing east
across the Great Lakes.

&&

.NEAR TERM /THROUGH TONIGHT/...
15Z observations continue to show areas of fog across the forecast
area early this afternoon. This stubborn low level moisture trapped
under a strong subsidence inversion will continue to maintain
widespread cloudiness across the region today. Some limited mixing
will occur this afternoon which will allow for the low cloudiness
and fog to lift a bit for improved conditions this afternoon.
However, across higher elevations areas of low clouds/fog will
continue to be problematic and persist.

Otherwise, low pressure over the Mississippi Valley will push
northeastward today then across New York State and into New England
tonight. Plentiful moisture streaming northeastward in tandem with
this system will push precipitable water values upward to between 1
and 1.25 inches as this wave approaches and then crosses our region
with a combination of warm air advection, strong lower, and upper-
level jet dynamics and DCVA/height falls aloft all also combining to
impose a deep layer of impressive lift upon this moisture field. The
end result will be a widespread soaking rainfall that will develop
northeastward across the region late this afternoon, then will last
through most of tonight. While the rain will be on the lighter side
initially, it should pick up in intensity late this afternoon and
this evening as the better dynamics arrive with at least moderate
rain then expected for a good chunk of tonight and a narrow band of
locally heavier rainfall possible along the tightening low-level
baroclinic zone attendant to this system.

At this juncture, a multi-model/WPC consensus suggests that our area
should pick up a general three quarters of an inch to an inch of
rain out of this system, with the highest amounts most likely across
the western Southern Tier. If realized, such rainfall amounts should
not be enough to result in flooding even when combined with snowmelt
from the higher terrain, though moderate within-bank rises on area
rivers/ creeks can still be expected. Those waterways with
headwaters where snowpack remains will see the best overall rises,
with the Black River, upper Genesee River, and some of the Buffalo
area creeks and the Black River either likely getting close to, or
reaching action stage.

In terms of temperatures, today's highs will range from the mid and
upper 40s along the south shores of Lakes Erie and Ontario (where a
northeasterly flow off the colder lake waters will be in place), to
the lower to mid 50s across interior portions of the Southern Tier
and Finger Lakes...which will lie on the south side of a tightening
surface boundary out ahead of the approaching surface low.

Tonight, the cold front will cross the Eastern Great Lakes with rain
beginning to diminish in intensity and slowly tapering off from
northwest to southeast in the wee morning hours. Cold air advection
behind the front will ramp up under northwesterly flow with H850
temperatures falling from +10C to -3C overnight. Before the
precipitation completely ends across Western and North Central New
York a few locations across higher terrain (Western Southern
Tier/TUG Hill) will possible mix with or change over to some wet
snow flake with Little accumulation. Temperatures behind the front
will fall back from the 40s into the 30s areawide with a few
locations near freezing across the Western Southern Tier and east of
lake Ontario (Tug Hill).

Low pressure will continue to pull away from New York State and into
New England with any residual rain/snow showers diminishing Friday
morning. Despite a fair amount of drier air working into the
mid/upper levels behind the cold front moisture in the low levels
will be stubborn to erode across the Eastern Great Lakes. Low level
moisture in combination with brisk northwesterly upslope flow will
keep a plethora of cloudiness across the forecast area especially
south and southeast of both lakes despite surface high pressure
building into the region. Otherwise, daytime highs on Friday will
likely struggle to climb much further than the low 40s areawide with
even some upper 30s across the higher terrain of the Western
Southern Tier and Tug Hill east of lake Ontario.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
Slowly weakening surface low pressure will quickly shift east across
Maine on Friday morning. Cold air advection and northwest flow
across the eastern Great Lakes in the wake of this low will support
chances for lingering rain/snow showers Friday morning before drier
air builds by Friday afternoon ending any precipitation. Northwest
winds will gust into the 20-30 mph range through the day with a
lingering pressure gradient over our region. Temperatures will once
again run below normal with the cold air advection. Highs are
forecast to reach into the low to mid 40s but it will feel more like
30s with the Northwest winds.

A broad area of surface high pressure over the Mid-Mississippi River
Valley will then shift east to the Mid-Atlantic coast through
Saturday. Ridging extending north of the high will promote dry
weather Friday night and the first half of Saturday. Mainly clear
skies and dry air will help temps bottom out around 25-30F Friday
night. Wind will back to the south-southwest for Saturday ahead of
our next storm systems tracking from the Upper Midwest into the
central Great Lakes. These increasing southerly winds will help
temps warm into the mid 40s to around 50 for Saturday ahead of some
incoming rain.

We are closely watching this next storm system later Saturday into
Saturday night as it is forecast to deepen to below 990mb while
tracking northwest then north of Buffalo. A cold front associated
with the storm system is forecast to cross western and central New
York Saturday evening. Ahead of this front, we are looking at a
likely probability for a band of gusty rain showers to shift across
our region later Saturday afternoon into Saturday evening. A sharp
drop in temperatures will occur Saturday night behind the front with
surface temps falling to 25-30F. This will support any lingering
rain showers mixing or changing to snow showers Saturday night.
Additionally, 850mb temps forecasted to fall to -14C could support
some weak lake effect/enhancement east of the lakes by Easter Sunday
morning.

Gusty wind potential...The track of the low is favorable for
strong/high winds in the eastern Great Lakes even in late
March/early April. 00Z GFS indicates a 60-70kt low level jet will
accompany the front. A tightening surface pressure gradient and
steep low level lapse rates support gusty winds Saturday increasing
through the afternoon into the evening hours. There could be some
Advisory level wind gusts ahead of the cold front. The highest
threat for gusty winds looks to be possible Saturday evening along
or just behind the cold front where sharp surface pressure rises and
steepening low level lapse rates can tap into the strong low level
jet. 00z GFS shows 1.5 PV Intrusion lingering closer to the low
center which would support highest wind gust threat perhaps north of
Lake Ontario into the Saint Lawrence River Valley. Cant rule out
wind gusts over 50kts across western NY with such a favorable setup.
If this scenario continues to look as impressive as it does, High
Wind Watches may eventually be needed for later Saturday. Have added
to Hazardous Weather Outlook.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
A deep surface low will be shifting across Quebec on Easter Sunday
with northwest winds advecting an unseasonably cool airmass (850mb
temps -12C to -14C) across the eastern Great Lakes. Surface high
temperatures will top out in the mid to upper 30s but a steady west-
northwest flow will make it feel like teens and 20s during the day.
The background moisture environment behind the storm system looks
fairly dry, but lake induced equilibrium levels of 6-8kft may still
be supportive of a chance for a few lingering lake effect snow
showers east and southeast of the lakes through the day.

High pressure centering just south of our region Sunday night and
Monday will provide dry weather while temperatures remain below
normal. Temperatures will fall back below freezing Sunday night
under continued cold air advection. Highs Monday then only expected
in the upper 30s to low 40s. There is decent agreement between the
00z GFS and ECMWF showing another storm system will bring a threat
for precipitation between late Monday into midweek. A slight chance
for snow showers is in place Monday night as a warm front lifts
north across the Ohio Valley then chance POPs for rain/snow then
rain showers are in place for Tuesday as the storm system tracks
nearby. Southerly flow ahead of the center of the storm looks to
warm temperatures back to near normal levels for early April with
highs in the mid to upper 40s. The onset of potentially much colder
air looks to then arrive by Wednesday behind the storm system into
the end of week as the main lobe of the polar vortex is forecast to
drift southeastward toward the Great Lakes by next weekend.

While there remains decent day-to-day variability in the model
guidance for Wednesday and beyond, the overall pattern of an upper
level trough over the Great Lakes will favor the potential for some
snow, including the possibly of late season lake effect snow.
Speaking of lake effect, the latest lake effect snow event of record
in our 23-season archive was April 4-8, 2007, which remains the only
event solely in the month of April. So while a lake effect event
this time of year may be rare, it would not be unprecedented.

&&

.AVIATION /16Z THURSDAY THROUGH MONDAY/...
Low level moisture continues to be problematic with areas of fog
reducing CIGS/VSBYS resulting in a mixture of LIFR/VFR across
Western New York early this afternoon. Elsewhere, MVFR/low end VFR
conditions have developed from Rochester into the North Country.
Otherwise, expect slow but improving conditions across Western New
York (KBUF/KIAG) with lingering LIFR/IFR across the higher Terrain
of the Western Souther Tier this afternoon.

Developing low pressure will push northeastward into the Ohio Valley
then across New York State tonight. This system will spread a
soaking rainfall northeastward across the region later this
afternoon. The rainfall will then continuing through most of tonight
before beginning to taper off late. It will also probably mix with
some wet snow across the higher terrain before ending across far
western New York. Another round of widespread LIFR/IFR conditions
will develop late this afternoon as the rain overspreads the
region and then lasting through most if not all of tonight.

Outlook...
Friday...Improvement to VFR with lingering rain and wet snow
showers ending.
Saturday...Mainly VFR with a chance of afternoon rain showers.
Saturday night...VFR/MVFR with rain showers likely, also windy.
Sunday...Mainly VFR with diminishing winds and a chance of snow
showers.
Monday...Mainly VFR.

&&

.MARINE...
Low pressure will push northeastward across the Ohio Valley
then across New York State and into New England tonight.
Winds and waves are expected to remain at sub-advisory levels today
and through most of tonight before possibly increasing to lower-end
advisory levels along the south shore of Lake Ontario late tonight
and Friday as winds and cold advection increase on the backside of
the departing low. High pressure will then build into the region
later Friday and Friday night with winds and waves diminishing again
before a strengthening area of low pressure crosses the Great Lakes
region this weekend and brings the next chance for widespread
advisory-level conditions along with possible gales on Lake Ontario.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...AR/JJR
NEAR TERM...AR/Hitchcock/JJR
SHORT TERM...Smith
LONG TERM...Church/Smith
AVIATION...AR/JJR
MARINE...AR/JJR
Hazardous weather outlook, Mar 29, 3:50 AM EDT, 11 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
350 AM EDT Thu Mar 29 2018

NYZ001>008-010>014-019>021-085-300800-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
350 AM EDT Thu Mar 29 2018

This Hazardous Weather Outlook is for western and north central New
York.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A storm system passing northwest of New York may bring a potential
for strong/damaging gusty winds late Saturday into Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-300800-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
350 AM EDT Thu Mar 29 2018

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A storm system passing northwest of the eastern Great Lakes may
bring a potential for gales Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

SMITH

In the hours before

Special weather statement, Mar 29, 9:14 AM EDT, 5 hours 42 minutes before
Special Weather Statement
National Weather Service Buffalo NY
914 AM EDT Thu Mar 29 2018

NYZ001-002-010>012-019>021-085-291515-
Niagara-Orleans-Northern Erie-Genesee-Wyoming-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
Including the cities of Niagara Falls, Medina, Buffalo, Batavia,
Warsaw, Jamestown, Olean, Wellsville, Orchard Park,
and Springville
914 AM EDT Thu Mar 29 2018

...LOCALLY DENSE FOG FOR WESTERN NEW YORK...

Areas of fog will persist through the morning across Western
New York, including the Western Southern Tier and the Niagara
Frontier. Areas of locally dense fog with reduced visibility will
be possible during this time. If traveling allow extra time to
reach your destination and use extra caution in areas of reduced
visibility.

SW

Nearby

Small Craft Advisories in New York, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.